Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am female, aged around 60. Weight 80 kg. And height 4.8 ft. Recently it is found that I have blood sugar (fasting 190). And my doctor prescribe gluconorm pg1. But nothing change. What medicine should I use?

2 Doctors Answered
I am female, aged around 60. Weight 80 kg. And height 4.8...
It may take time for the body to recover. Have patience and take the help of a dietician who can suggest a diet chart with a vision to reduce her weight while taking care of providing a nutritious meal (a balanced diet ). Add exercise to the daily routine. The exercise should not be aggressive but according to her comfort level. Yoga and pranayam can be very beneficial as it is easy and promotes natural healing. If she has any specific complaints then you can add Homeopathy to the present treament plan. You can call me or chat online for further details.
I am female, aged around 60. Weight 80 kg. And height 4.8...
lybrate-user, Thanks for the query. I have seen the details, following are my observations: 1)With a BMI of 39.6 kgs/M2 (normal <23 kgs/ M2), you are morbidly obese. This is the main reason for getting diabetes and not being able to control effectively. 2) There is no mention of actual fasting, PP glucose levels and HbA1c% it is not possible to talk about proper control of the condition. 3) There is no mention of dosage of drugs being taken, further no mention of extent of daily exercise, dietary pattern 4) No mention of lipid profile too. My suggestion is please come back with all the necessary details mentioned above, preferably in a private (paid consultation) conversation then I will be able to guide and prescibe if there is a need Please understand almost all the medicines have excellent action, however, there may be a proper drug selection required some times. Hence if interested do come back as mentioned earlier. Thanks.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.